CureZone   Log On   Join
Re: acv making my arthiritis much worse!!!
 
  Views: 2,022
Published: 17 years ago
 
This is a reply to # 265,305

Re: acv making my arthiritis much worse!!!


You are probably experiencing die off. Apple cidar vinegar is an antifugal. And the die off usually hits you at your weakest points which in your case would be your joints etc. I'd give it a couple more weeks. Die off is common and good news that what you are doing is working.


 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.969 sec, (1)